Ergodicity and transience conditions for random walks in the positive octant of space
Doklady Akademii Nauk, Tome 217 (1974) no. 4, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_4_a3,
author = {M. V. Men'shikov},
title = {Ergodicity and transience conditions for random walks in the positive octant of space},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1974},
volume = {217},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_4_a3/}
}
M. V. Men'shikov. Ergodicity and transience conditions for random walks in the positive octant of space. Doklady Akademii Nauk, Tome 217 (1974) no. 4, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1974_217_4_a3/